1 doctor weighed in:
Is it true most of the medicine for high pressure and depression will make men impotence?
1 doctor weighed in

Dr. J. Kirk Clopton
Psychiatry
In brief: Yes and no
Some medication that treat high blood pressure can cause sexual side effects.
It is important to discuss this with your physician so that a medication without this side effect can be chosen. Most of the medications that treat depression can cause delayed ejaculation in males. This side effect tends to go away after a few weeks.

In brief: Yes and no
Some medication that treat high blood pressure can cause sexual side effects.
It is important to discuss this with your physician so that a medication without this side effect can be chosen. Most of the medications that treat depression can cause delayed ejaculation in males. This side effect tends to go away after a few weeks.
Dr. J. Kirk Clopton
Dr. J. Kirk Clopton
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
107,000 doctors available
Read more answers from doctors